# SDR UPS97222460

- Difficulty date: March 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1110-1130
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, WHILE WORKIING TC NR 53-111-01-3C FOUND CRACKED INTERCOSTAL BS 1110 TO 1130, STR 25R AND MISSING FASTENERS AT BS 1110.  REMOVED AND REPLACED INTERCOSTAL FROM BS 1110 TO 1130 STR 25R PER SRM 51-10-2, 51-30-2, 51-20-1.
